MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2020/8837607

Медицинская библиотека · Case reports in pediatrics · 2020

A Ten-Year-Old Boy with Antiepileptic Drugs-Induced DRESS Syndrome.

Vithana S, De Silva M H A D, Hewawitharana G P

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a life-threatening adverse drug reaction if it is not timely diagnosed and treated. This happens probably following a cascade of immune reactions after the administration of the drug ultimately leading to multiorgan failure and death. Several groups of drugs have been identified as potential aetiologies but the commonest one identified is antiepileptic drugs. The clinical features of DRESS syndrome usually appear several weeks after commencing the offending drug. Initially, fever lymphadenopathy and rash appear followed by hepatitis. Rash is the most prominent feature, and it is a generalized erythematous nonblanching maculopapular rash without the involvement of the mucus membranes or eyes. The rash desquamated over the following days and changed it's context to an exfoliative dermatitis. We report a case of a 10-year-old boy who is one of the twins born to nonconsanguineous parents at 34 weeks of gestation.

Для цитирования: Vithana S, De Silva M H A D, Hewawitharana G P. A Ten-Year-Old Boy with Antiepileptic Drugs-Induced DRESS Syndrome.. Case reports in pediatrics. 2020. DOI: 10.1155/2020/8837607.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.